# SDR A6WA200440229

- Difficulty date: December 11, 2004
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 3,404 hours, 3,019 cycles
- Engine: Ge CF343B1
- System (JASC): 2550 · Cargo Compartments
- Part: Odor
- Condition: Detected
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RAMPER SMELLED BURNED PLASTIC WHEN OPENING CARGO DOOR.  VISUALLY INSPECTED CARGO BAY, COULD NOT SMELL ANY PLASTIC SMELL.  CARGO FAN OPS TESTED GOOD AND PERFORMED OPS TEST OF SMOKE DETECTOR IAW AMM.  OPS CHECK GOOD.  (M)
